Ver Publicación - Prisma - Unidad de Bibliometría

Some theorems on conditional mean convergence and conditional almost sure convergence for randomly weighted sums of dependent random variables

Ordóñez Cabrera, Manuel; Rosalsky, Andrew ; Volodin, Andrei

Tipo: Artículo
Año de Publicación: 2012
Volumen: 21
Número: 2
Páginas: 369 - 385
Fuente Nº Citas Fecha Actualización
dialnet011-06-2024
scopus2915-06-2024
wos2915-06-2024
Dimensions
PlumX
Altmetric

Año: 2012

Journal Impact Factor (JIF): 1,271

CategoríaEdiciónPosiciónCuartilTercilDecil
STATISTICS & PROBABILITYSCIE36/117Q2T1D4

Año: 2017

Journal Citation Indicator (JCI): 0,760

CategoríaPosiciónCuartilTercilDecilPercentil
STATISTICS & PROBABILITY45/159Q2T1D372,01

Año:

2012

CiteScore:

1,700

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability74/168Q2T2D5
Statistics, Probability and Uncertainty41/91Q2T2D5

SJR año:

2012

Factor de Impacto:

1,238

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability48/191Q2T1D3
Statistics, Probability and Uncertainty28/106Q2T1D3

IDR año:

2013

Factor de Impacto:

0,650

CategoríaPosiciónCuartilPercentil
ECONOMÍA4/156Q196
Agencia Código de Proyecto
DGICYTBFM2003-03893-C02-01
Junta de AndaluciaFQM 127
National Science and Engineering Research Council of Canada-
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Ordóñez Cabrera, ManuelUniversidad de Sevilla (Spain)
2Rosalsky, Andrew University of Florida (United States)
3Volodin, AndreiUniversity of Regina (Canada)